MathSciNet Relay Station
MathSciNet bibliographic data
MR1193616 60F05 (62E20)
Bhattacharya, Rabi N.; Ghosh, Jayanta K. A class of $U$-statistics and asymptotic normality of the number of $k$-clusters. J. Multivariate Anal. 43 (1992), no. 2, 300–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement